# SDR IPXA2018090433459

- Difficulty date: August 20, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Beam
- Part number: AKC75207
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, TAIL CONE HORIZONTAL BEAM FWD SIDE REPAIR DOUBLER IS CHAFED THROUGH IN 2 PLACES. REPAIRED TAIL CONE HORIZONTAL BEAM IAW SRM 51-31-01 AND 53-00-00 REPAIR 1. (MINOR)
